# SDR UALA2011012700453

- Difficulty date: January 27, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 51,839 hours, 7,508 cycles
- Engine: Pwa PW4090
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Condition: Damaged
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT FUEL ACCESS PANEL 3RD FROM WING ROOT LEAKING OUT OF LIMITS. FOUND ALL SCREWS LOOSE TIGHTENED NO HELP. REMOVED PNL 631CB FOUND RUBBER SEAL DAMAGED, RPL SEAL,CLEARED AND REINSTALLED 631CB, LEAK CHECK PASSED.
